# SDR 20010410AP007

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: General aviation
- Make and model: Skrsky S70
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5003929
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY SENT TO A CERTIFICATED REPAIR STATION FOR EDDY CURRENT INSPECTION.  AFTER BUILD-UP,  WHEEL AND TIRE ASSY WAS INFLATED TO 140 PSI AND LEFT FOR 12-24 HOUR LEAK CHECK.  AFTER 36 HOURS TIRE PRESSURE WAS FOUND TO BE 30-40 PSI,  AND A DAMAGED O-RING WAS SUSPECTED.  UPON APPLYING 125 PSI,  NITROGEN WAS HEARD ESCAPING.  APPLYING LEAK DETECTOR REVEALED A CRACK AT LOWER PORTION OF INBOARD WHEEL HALF RETAINING BOLT HOLE.
